Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Hydrobiological Journal
SJR: 0.227 SNIP: 0.575 CiteScore™: 0.24

ISSN Imprimer: 0018-8166
ISSN En ligne: 1943-5991

Volumes:
Volume 55, 2019 Volume 54, 2018 Volume 53, 2017 Volume 52, 2016 Volume 51, 2015 Volume 50, 2014 Volume 49, 2013 Volume 48, 2012 Volume 47, 2011 Volume 46, 2010 Volume 45, 2009 Volume 44, 2008 Volume 43, 2007 Volume 42, 2006 Volume 41, 2005 Volume 40, 2004 Volume 39, 2003 Volume 38, 2002 Volume 37, 2001 Volume 36, 2000 Volume 35, 1999 Volume 34, 1998

Hydrobiological Journal

DOI: 10.1615/HydrobJ.v41.i3.90
pages 90-102

A Mathematical Model of Eutrophication of the near-Danube Lakes

Ye. D. Gopchenko
Odessa State Ecological University, Odessa Branch of the Institute of Biology of the Southern Seas, National Academy of Sciences of Ukraine, Odessa, Ukraine
Yu. S. Tuchkovenko
Odessa State Ecological University, Odessa Branch of the Institute of Biology of the Southern Seas, National Academy of Sciences of Ukraine, Odessa, Ukraine

RÉSUMÉ

The mathematical structure of the 0-dimensional model of eutrophication for lakes of the Lower Danube is presented. Calibration of chemical and biological parameters of the model is described. Results of verification and numerical simulations with the model are provided.


Articles with similar content:

A Mathematical Framework for Minimally Invasive Tumor Ablation Therapies
Critical Reviews™ in Biomedical Engineering, Vol.42, 2014, issue 5
Sheldon K. Hall, Ean Hin Ooi , Stephen J. Payne
DIRECT NUMERICAL SIMULATION OF A MODEL ESTUARY
TSFP DIGITAL LIBRARY ONLINE, Vol.6, 2009, issue
Leonhard Kleiser, Rolf Henniger, Eckart Meiburg
Mathematical Modeling of Processes of Filtration Consolidation with Accounting Relaxation Phenomena
Journal of Automation and Information Sciences, Vol.38, 2006, issue 5
Vladimir M. Bulavatskiy
Technical Realization of Super-Fast Spectral Method of Signal Processing
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Gennadiy V. Tsepkov
A MATHEMATICAL MODEL FOR TWO-PHASE STRATIFIED TURBULENT DUCT FLOW
Multiphase Science and Technology, Vol.19, 2007, issue 1
D. Biberg